# SDR CALA2012040600240

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 43,172 hours, 15,239 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0307
- Condition: Inoperative
- Location: Te Flaps
- Part time: 43,161 hours, 15,235 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TROUBLESHOOTING OF FLAPS LOCKOUT REF LG PG 7699577.  FOUND LT FLAP POSITION TRANSMITTER OUT OF ADJUSTMENT IAW MM 27-58-01-820-801.  ADJUSTED LT FLAP POSITION TRANSMITTER IAW MM 27-58-10-820-801.  SYS GROUND CHECKED GOOD.
